Alert archive / Michigan / Lake Effect Snow Warnings in 2014
Lake Effect Snow Warning 3, NWS Gaylord, MI
NWS Gaylord, MI issued this lake effect snow warning at Nov 16, 2014, 9:16 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2014, 9:16 PM EST (02:16 UTC)
- Expired
- Nov 17, 2014, 10:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
307 WWUS43 KAPX 170216 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 916 PM EST SUN NOV 16 2014 MIZ015-171030- /O.UPG.KAPX.LE.Y.0005.000000T0000Z-141117T1500Z/ /O.NEW.KAPX.LE.W.0003.141117T0216Z-141117T1500Z/ MACKINAC- INCLUDING THE CITY OF...ST. IGNACE 916 PM EST SUN NOV 16 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. * EXTREMELY HEAVY LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT AREAS ALONG THE INTERSTATE 75 CORRIDOR THROUGH THE EARLY MORNING HOURS. * SNOW ACCUMULATIONS...WHERE SNOW SHOWERS PERSIST...NEW SNOW ACCUMULATIONS OF 8 TO 12 INCHES WILL OCCUR TONIGHT WITH LOCALLY MUCH GREATER AMOUNTS POSSIBLE. HIGHEST SNOW ACCUMULATIONS ARE EXPECTED BETWEEN BREVORT AND HESSEL WHERE SNOWFALL RATES OF 2 TO 4 INCHES PER HOUR WILL OCCUR WITHIN SOME OF THE STRONGER SNOW BANDS. * IMPACTS...SLICK AND HAZARDOUS TRAVEL WITH SNOW COVERED ROADS AND AREAS OF NEAR WHITEOUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE- EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MIZ016-171030- /O.EXT.KAPX.LE.Y.0005.000000T0000Z-141117T1500Z/ EMMET- INCLUDING THE CITY OF...PETOSKEY 916 PM EST SUN NOV 16 2014 ...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... * LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT MUCH OF THE COUNTY THROUGH THE EARLY MORNING HOURS. THE HEAVIEST AND MOST PERSISTENT SNOW SHOWERS ARE EXPECTED ALONG THE LAKE MICHIGAN COAST...FROM JUST WEST OF HARBOR SPRINGS TO MACKINAC CITY. * SNOW ACCUMULATIONS...WHERE SNOW SHOWERS PERSIST...OVERNIGHT TOTALS OF 4 TO 8 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IMPACTS...SLICK AND HAZARDOUS TRAVEL WITH SNOW COVERED ROADS AND NEAR WHITEOUT CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. && $$ MIZ008-171030- /O.CON.KAPX.LE.Y.0005.000000T0000Z-141117T1500Z/ CHIPPEWA- INCLUDING THE CITY OF...SAULT STE. MARIE 916 PM EST SUN NOV 16 2014 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT THE INTERSTATE 75 CORRIDOR THROUGH THE EARLY MORNING HOURS. SNOW SHOWER INTENSITY IS EXPECTED TO TAPER OFF QUICKLY NORTH OF M-28. * SNOW ACCUMULATIONS...WHERE SNOW SHOWERS PERSIST...OVERNIGHT SNOW ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED....WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SNOWFALL RATES IN EXCESS OF ONE INCH PER HOUR WILL OCCUR WITHIN SOME OF THE STRONGER SNOW BANDS. * IMPACTS...SLICK AND HAZARDOUS TRAVEL WITH SNOW COVERED ROADS AND NEAR WHITEOUT CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. && $$ MIZ019-021-022-027-028-171030- /O.CON.KAPX.LE.A.0001.141118T0000Z-141119T0000Z/ CHARLEVOIX-ANTRIM-OTSEGO-KALKASKA-CRAWFORD- INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...GAYLORD... KALKASKA...GRAYLING 916 PM EST SUN NOV 16 2014 ...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * ANOTHER ROUND OF HEAVY LAKE EFFECT SNOW IS EXPECTED MONDAY EVENING THROUGH EARLY TUESDAY EVENING. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * SNOW ACCUMULATIONS...LOCALIZED ACCUMULATIONS OF 8 TO 12 INCHES ARE POSSIBLE. * IMPACTS...SNOW COVERED ROADS. NEAR WHITEOUT CONDITIONS AT TIMES DUE TO A COMBINATION OF HEAVY FALLING SNOW AND AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WATCH MEANS THERE IS A POTENTIAL FOR A LARGE AMOUNT OF SNOW IN ONLY A FEW HOURS. VISIBILITIES AND DEPTH OF SNOW CAN VARY GREATLY...IMPACTING TRAVEL SIGNIFICANTLY. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MIZ020-025-026-031-032-171030- /O.CON.KAPX.WS.A.0002.141118T0000Z-141119T0000Z/ LEELANAU-BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD- INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...TRAVERSE CITY... MANISTEE...CADILLAC 916 PM EST SUN NOV 16 2014 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * ANOTHER ROUND OF HEAVY LAKE EFFECT SNOW IS EXPECTED MONDAY EVENING THROUGH EARLY TUESDAY EVENING. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS OF 4 TO 7 INCHES ARE POSSIBLE. * IMPACTS...SNOW COVERED ROADS. NEAR WHITEOUT CONDITIONS AT TIMES DUE TO A COMBINATION OF HEAVY FALLING SNOW AND AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW AND BLOWING SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
311 WWUS43 KAPX 170906 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 406 AM EST MON NOV 17 2014 MIZ016-171715- /O.NEW.KAPX.WS.W.0007.141118T0000Z-141119T0000Z/ /O.CON.KAPX.LE.Y.0005.000000T0000Z-141117T1500Z/ EMMET- INCLUDING THE CITY OF...PETOSKEY 406 AM EST MON NOV 17 2014 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. * LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT MUCH OF THE COUNTY THROUGH THE EARLY MORNING HOURS. THE HEAVIEST AND MOST PERSISTENT SNOW SHOWERS ARE EXPECTED ALONG THE LAKE MICHIGAN COAST...FROM JUST WEST OF HARBOR SPRINGS TO MACKINAC CITY. * SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * IMPACTS...SLICK AND HAZARDOUS TRAVEL WITH SNOW COVERED ROADS AND NEAR WHITEOUT CONDITIONS AT TIMES. * ANOTHER ROUND OF HEAVY LAKE EFFECT SNOW IS EXPECTED THIS EVENING THROUGH EARLY TUESDAY EVENING. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * SNOW ACCUMULATIONS...LOCALIZED ACCUMULATIONS OF 8 TO 12 INCHES ARE EXPECTED...WITH GREATER AMOUNTS POSSIBLE. * IMPACTS...SNOW COVERED ROADS. NEAR WHITEOUT CONDITIONS AT TIMES DUE TO A COMBINATION OF HEAVY FALLING SNOW AND AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MIZ019-021-022-171715- /O.UPG.KAPX.LE.A.0001.141118T0000Z-141119T0000Z/ /O.NEW.KAPX.WS.W.0007.141118T0000Z-141119T0000Z/ CHARLEVOIX-ANTRIM-OTSEGO- INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...GAYLORD 406 AM EST MON NOV 17 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. * ANOTHER ROUND OF HEAVY LAKE EFFECT SNOW IS EXPECTED THIS EVENING THROUGH EARLY TUESDAY EVENING. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * SNOW ACCUMULATIONS...LOCALIZED ACCUMULATIONS OF 8 TO 12 INCHES ARE EXPECTED...WITH GREATER AMOUNTS POSSIBLE. * IMPACTS...SNOW COVERED ROADS. NEAR WHITEOUT CONDITIONS AT TIMES DUE TO A COMBINATION OF HEAVY FALLING SNOW AND AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MIZ017-171715- /O.NEW.KAPX.WS.W.0007.141118T0000Z-141119T0000Z/ CHEBOYGAN- INCLUDING THE CITY OF...CHEBOYGAN 406 AM EST MON NOV 17 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. * ANOTHER ROUND OF HEAVY LAKE EFFECT SNOW IS EXPECTED THIS EVENING THROUGH EARLY TUESDAY EVENING. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * SNOW ACCUMULATIONS...LOCALIZED ACCUMULATIONS OF 8 TO 12 INCHES ARE EXPECTED...WITH GREATER AMOUNTS POSSIBLE. * IMPACTS...SNOW COVERED ROADS. NEAR WHITEOUT CONDITIONS AT TIMES DUE TO A COMBINATION OF HEAVY FALLING SNOW AND AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.&& $$ MIZ015-171500- /O.CON.KAPX.LE.W.0003.000000T0000Z-141117T1500Z/ MACKINAC- INCLUDING THE CITY OF...ST. IGNACE 406 AM EST MON NOV 17 2014 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * HEAVY LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT AREAS ALONG THE INTERSTATE 75 CORRIDOR THROUGH THE EARLY MORNING HOURS. * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS OF 8 TO 12 INCHES WILL OCCUR...WITH LOCALLY MUCH GREATER AMOUNTS POSSIBLE. HIGHEST SNOW ACCUMULATIONS ARE EXPECTED BETWEEN BREVORT AND HESSEL WHERE SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR WITHIN SOME OF THE STRONGER SNOW BANDS. * IMPACTS...SLICK AND HAZARDOUS TRAVEL WITH SNOW COVERED ROADS AND AREAS OF NEAR WHITEOUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE- EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ MIZ008-171715- /O.NEW.KAPX.WW.Y.0021.141118T0600Z-141119T0000Z/ /O.CON.KAPX.LE.Y.0005.000000T0000Z-141117T1500Z/ CHIPPEWA- INCLUDING THE CITY OF...SAULT STE. MARIE 406 AM EST MON NOV 17 2014 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY. * LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT THE INTERSTATE 75 CORRIDOR THROUGH THE EARLY MORNING HOURS. SNOW SHOWER INTENSITY IS EXPECTED TO TAPER OFF QUICKLY NORTH OF M-28. * SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED....WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SNOWFALL RATES IN EXCESS OF ONE INCH PER HOUR WILL OCCUR WITHIN SOME OF THE STRONGER SNOW BANDS. * IMPACTS...SLICK AND HAZARDOUS TRAVEL WITH SNOW COVERED ROADS AND NEAR WHITEOUT CONDITIONS AT TIMES. * ANOTHER ROUND OF LAKE EFFECT SNOW WILL DEVELOP LATE TONIGHT...THIS TIME TARGETING THE MORE TRADITIONAL SNOW BELT AREAS AROUND WHITEFISH POINT AND PARADISE. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * IMPACTS...SLICK AND HAZARDOUS TRAVEL WITH SNOW COVERED ROADS AND NEAR WHITEOUT CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP SEVERAL INCHES IN LOCALIZED AREAS. USE CAUTION WHEN TRAVELING. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ MIZ027-028-171715- /O.UPG.KAPX.LE.A.0001.141118T0000Z-141119T0000Z/ /O.NEW.KAPX.WW.Y.0021.141118T0000Z-141119T0000Z/ KALKASKA-CRAWFORD- INCLUDING THE CITIES OF...KALKASKA...GRAYLING 406 AM EST MON NOV 17 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. * ANOTHER ROUND OF ACCUMULATING LAKE EFFECT SNOW IS EXPECTED THIS EVENING THROUGH EARLY TUESDAY EVENING. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * SNOW ACCUMULATIONS...LOCALIZED ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED...WITH GREATER AMOUNTS POSSIBLE. * IMPACTS...SNOW COVERED ROADS. NEAR WHITEOUT CONDITIONS AT TIMES DUE TO A COMBINATION OF FALLING SNOW AND AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ MIZ020-025-026-031-032-171715- /O.UPG.KAPX.WS.A.0002.141118T0000Z-141119T0000Z/ /O.NEW.KAPX.WW.Y.0021.141118T0000Z-141119T0000Z/ LEELANAU-BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD- INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...TRAVERSE CITY... MANISTEE...CADILLAC 406 AM EST MON NOV 17 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * ANOTHER ROUND OF ACCUMULATING LAKE EFFECT SNOW IS EXPECTED THIS EVENING THROUGH EARLY TUESDAY EVENING. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * SNOW ACCUMULATIONS...LOCALIZED ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED...WITH GREATER AMOUNTS POSSIBLE. * IMPACTS...SNOW COVERED ROADS. NEAR WHITEOUT CONDITIONS AT TIMES DUE TO A COMBINATION OF FALLING SNOW AND AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ MIZ018-023-033-171715- /O.NEW.KAPX.WW.Y.0021.141118T0000Z-141119T0000Z/ PRESQUE ISLE-MONTMORENCY-MISSAUKEE- INCLUDING THE CITIES OF...ROGERS CITY...ATLANTA...LAKE CITY 406 AM EST MON NOV 17 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. * ANOTHER ROUND OF ACCUMULATING LAKE EFFECT SNOW IS EXPECTED THIS EVENING THROUGH EARLY TUESDAY EVENING. IN ADDITION...GUSTY WESTERLY WINDS WILL LEAD TO SUBSTANTIAL BLOWING AND DRIFTING SNOW AND LOW VISIBILITIES. * SNOW ACCUMULATIONS...LOCALIZED ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED...WITH GREATER AMOUNTS POSSIBLE. * IMPACTS...SNOW COVERED ROADS. NEAR WHITEOUT CONDITIONS AT TIMES DUE TO A COMBINATION OF FALLING SNOW AND AREAS OF BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this lake effect snow warning went out at Nov 16, 6:25 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Nov 16, 6:25 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
625 PM EST SUN NOV 16 2014
.SYNOPSIS...
ISSUED AT 412 PM EST SUN NOV 16 2014
PERIODS OF LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE REGION OVER
THE NEXT SEVERAL DAYS. THE FOCUS FOR LAKE EFFECT WILL GRADUALLY
TRANSITION FROM EASTERN UPPER AND THE TIP OF THE MITT DOWN INTO
PARTS OF NORTHERN LOWER THROUGH THE START OF THE WORK WEEK. IN
ADDITION...ANOTHER SURGE OF COLD AIR WILL ARRIVE MONDAY NIGHT INTO
TUESDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 412 PM EST SUN NOV 16 2014
OVERVIEW: LOW PRESSURE IS LOCATED OVER ONTARIO WITH BROAD SW FLOW
ACROSS THE GREAT LAKES. STILL SOME BEEFIER LAKE EFFECT SNOW SHOWERS
ONGOING ACROSS NRN LAKE MICHIGAN INTO THE TIP OF THE MITT AND
EASTERN UPPER MICHIGAN THIS HOUR ALTHOUGH SNOW SHOWER INTENSITIES
HAVE COME DOWN A BIT THIS AFTERNOON...THANKS TO WEDGE OF DRIER AIR
PUNCHING UP FROM THE MIDWEST INTO NRN MICHIGAN. BROAD/LIGHT SW FLOW
SNOW SHOWERS/FLURRIES ONGOING OVER A GOOD PART OF THE REST OF NRN
LOWER MICHIGAN AS WARM/MOIST FLUX OFF THE LAKE PUSHES INLAND AND
INTERACTS WITH INLAND DAYTIME "HEATING."
UPSTREAM...POTENT SHORT WAVE AND NEXT PLUNGE OF ARCTIC AIR NOW
DROPPING INTO THE UPPER MIDWEST. ASSOCIATED SFC LOW SITUATED OVER
ONTARIO (AS MENTIONED ABOVE) WITH THE SFC ARCTIC FRONT ROUGHLY
RUNNING FROM MINNESOTA INTO SOUTH DAKOTA. PRE-FRONT SFC TROUGH RUNS
DOWN THROUGH WISCONSIN THIS AFTERNOON WITH JUST SOME LOW STRATUS
ALONG THAT FEATURE.
TONIGHT...STRONG MID LEVEL SHORT WAVE WILL DIG INTO THE FAR WESTERN
GREAT LAKES TONIGHT...DEEPENING THE SFC LOW ACROSS LAKE SUPERIOR BY
MORNING AND KICKING ARCTIC COLD FRONT JUST INTO LAKE MICHIGAN BY
EARLY MONDAY MORNING. SRN SIDE OF THIS SYSTEM IS A BIT MOISTURE
STARVED AT THIS POINT AS EVIDENCED BY LACK OF ANY MEANINGFUL PRECIP
BACK ACROSS THE UPPER MIDWEST. SO OUTSIDE OF LAKE EFFECT CONCERNS
(WHICH ARE MANY) I DON/T REALLY EXPECT ANY APPRECIABLE SYNOPTIC
SNOWFALL. THAT SAID...ARCTIC FRONT WILL LIKELY SCOOP UP LAKE EFFECT
OFF LAKE MICHIGAN AND CARRY THAT INLAND ACROSS NW LOWER MICHIGAN
LATE TONIGHT AND MONDAY MORNING AND BRING A BRIEF PERIOD OF HEAVIER
SNOW.
LAKE EFFECT WILL BE A DIFFERENT ISSUE. AHEAD OF THE FRONT...LOW
LEVEL FLOW EXPECTED TO BACK MORE SW TONIGHT BUT WITH A VERY STRONG
LOW LEVEL CONVERGENCE SIGNAL DEVELOPING ON NRN LAKE MICHIGAN UP INTO
EASTERN UPPER MICHIGAN BEFORE FROPA ON MONDAY. THIS SHOULD MAIN
FOCUS FOR ONGOING LAKE SNOWS UP INTO THE STRAITS AND EASTERN UPPER
MICHIGAN. QUESTION IS...WHAT SORT OF NEW ACCUMULATIONS WILL WE SEE?
AS MENTIONED ABOVE...WEDGE OF DRIER AIR WILL REMAIN IN PLACE THROUGH
MONDAY MORNING WHICH SHOULD THROTTLE LAKE CONVECTION TO SOME DEGREE.
BUT STRONG LOW LEVEL CONVERGENCE SIGNAL/GOOD OVER LAKE INSTABILITY
AND RELATIVELY HIGHER INVERSION HEIGHTS IS DISCONCERTING. NO DOUBT
WE SHOULD AT LEAST HAVE LAKE EFFECT SNOW ADVISORIES FOR
CHIPPEWA/MACKINAC AND PERHAPS EMMET COUNTY TONIGHT. LAKE EFFECT SNOW
WARNINGS NOT OUT OF THE QUESTION FOR MACKINAC AND/OR CHIPPEWA COUNTY
BUT I/M JUST NOT SURE YET IF WARNING CRITERIA AMOUNTS WILL BE
ACHIEVED (>8 INCHES/12 HOURS). SO...WILL RUN WITH THE ADVISORIES FOR
NOW AND LET EVENING/OVERNIGHT CREWS HAVE A CHANCE TO SEE HOW THINGS
UNFOLD.
GOING FORWARD...HEADLINE MANAGEMENT WILL BE THE BIGGEST PROBLEM OVER
THE NEXT 2 DAYS. ONGOING LAKE EFFECT HEADLINES TONIGHT...TO ANOTHER
BURST OF SNOW MONDAY MORNING WITH PASSAGE OF THE FRONT...THEN A
RELATIVE LULL...THEN INTENSE LAKE SNOWS FOR MONDAY NIGHT THROUGH
TUESDAY. NOT TO MENTION MARINE HEADLINES. WHAT MONTH IS THIS
AGAIN??
.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 412 PM EST SUN NOV 16 2014
HIGH IMPACT WEATHER POTENTIAL: FRONTAL PASSAGE, AND SUBSEQUENT LAKE
EFFECT SNOW WITH HIGHER WINDS.
FORECAST CHALLENGES: A LOT OF THIS HINGES ON LAKE EFFECT AND ITS
NUANCES WITH THE WIND DIRECTIONS. HOWEVER, IT DOES LOOK LIKE A
PROLONGED BOUT THAT COULD PRODUCE MORE SIGNIFICANT AMOUNTS.
OVERVIEW(ANALYSIS AND FORECAST)...CLIPPER SYSTEM DROPS SE JUST NORTH
OF THE UPPER GREAT LAKES AS THE 500 MB LOW DROPS INTO THE UPPER
GREAT LAKES. THIS BRINGS A PROLONGED BOUT OF LES AS THE 850 MB
TEMPERATURES STAY AROUND -15C THROUGH THE NEXT COUPLE OF DAYS.
WITH THE 500 MB TROUGH/LOW HANGING IN THE UPPER GREAT LAKES AS
WELL, WHICH BRINGS ITS ASSOCIATED MOISTURE AS WELL. THIS PRODUCES
AN ENHANCEMENT TO THE LES THROUGH THE REGION. SO INSTEAD OF LIGHT
TO MODERATE AMOUNTS EXPECTED, THERE MODERATE TO HEAVY, WITH
POTENTIAL FOR DOMINATE BANDS INCREASING. ALSO WITH THE CLIPPER,
THERE IS TIGHT PRESSURE GRADIENT POST COLD FRONT, SO WILL EXPECT
THAT THE WINDS WILL BE GUSTING HIGHER. THIS COULD LEAD TO SOME
SIGNIFICANT BLOWING AND DRIFTING, ESPECIALLY ALONG THE LAKE
MICHIGAN SHORE LINE. THIS WILL BE THE BULK OF THE FORECAST
PACKAGE.
(11/17)MONDAY/MONDAY NIGHT...THE BULK OF THE TIME DURING THE DAY IT
LOOKS LIKE THE WINDS WILL BE SHIFTING FROM THE SOUTHWEST FLOW AT 12Z
TO WEST FLOW BY 18Z TO WNW FLOW BY 00Z. THIS IS A PROBLEM FOR
APPRECIABLE AMOUNTS FROM ANY PROLONGED BANDS, HOWEVER, WITH THE
FRONTAL PASSAGE IN THE MORNING, WILL EXPECT SOME CONVERGING BANDS
AND REALIGNMENT OF THE BANDS AS WE TYPICALLY SEE. THIS COULD IMPACT
THE TIP OF THE MIT AS THE WINDS WILL PIN WHEEL HERE WITH THE THREAT
AREA FOCUSED AROUND LITTLE TRAVERSE BAY. THE FETCHES WILL START AS
100+ MILES WITH THE SOUTHWEST FLOW, AND BE LIMITED FOR A FEW HOURS,
UNTIL THE GREEN BAY CONNECTION AND THE LAKE SUPERIOR CONNECTION ARE
REALIZED THROUGH THE AFTERNOON. THE WINDS CONTINUE TO VEER TO THE NW
IN THE EVENING BEFORE MEANDERING BETWEEN 300 AND 320 DEGREES. ALL
THIS TIME WE HAVE BETTER THAN 80% RH IN THE 850 LEVEL AND IN THE 700-
500 MB LAYER AS WELL AS THE 500 MB LOW OVER THE REGION. THE NOTED
EARLIER THE PRESSURE GRADIENT WILL BE QUITE TIGHT, ESPECIALLY IN THE
LATE AFTERNOON/EARLY EVENING. SO WILL HOIST WINTER STORM WATCHES AS
THE IMPACTS OF THE WINDS AND THE SNOW AMOUNTS WILL BE SIGNIFICANT
ENOUGH TO WARRANT THE POSSIBILITY OF WARNINGS LATER.
(11/18)TUESDAY...MODELS SHOW THAT THE MORNING WILL PROBABLY START
OUT AS THE CONTINUATION TO THE MONDAY NIGHT CONDITIONS AS THE 850 MB
TEMPERATURES REMAIN AROUND -15C AND WINDS ARE BETWEEN 320 AND 300
DEGREES THROUGH 18Z, WITH SOME QG FORCING AS THE 500 MB LOW RETREATS
TO THE EAST. DURING THE AFTERNOON, THE WINDS BEGIN TO SHIFT TO THE
WEST AS THE RIDGE AXIS MOVES INTO THE FORECAST AREA. ALL THIS LOOK
LIKE IT WILL DO IS SHIFT THE SNOW BANDS FROM THE NW FLOW TO W FLOW
PATTERN AND PUT THE BIGGEST THREAT IN THE REGION NEAR LITTLE
TRAVERSE BAY AGAIN. SO WILL EXPECT THAT THE AMOUNTS WILL BE MODERATE
TO HEAVY, BUT NOT SURE WITH THE TRANSIENT NATURE OF THE BANDS IN THE
AFTERNOON WHETHER ANYONE OUTSIDE OF THE EXPECTED NW FLOW THREAT IN
THE MORNING WILL SEE ANYTHING TO
TUESDAY NIGHT...WE ONCE AGAIN GET BACK INTO SW FLOW, AND WE COULD
AGAIN SEE SIGNIFICANT LAKE SNOW IN THE TIP OF THE MIT/E UPPER NEAR
US-2 OVERNIGHT. WITH THE -13C 850 MB TEMPERATURES AND GOOD MOISTURE
(RH>80% AT 850-700 MB) DON'T SEE A REASON FOR NOT HAVING MODERATE TO
HEAVY ACCUMULATIONS.
(11/19)WEDNESDAY...THE COLD FRONT MOVES THROUGH THE REGION DURING
THE DAY, BRINGING WITH IT SNOW SHOWERS AND LAKE ENHANCEMENT WITH THE
ORGANIZING BANDS. EXPECTING MODERATE TO HEAVY ACCUMULATIONS THROUGH
00Z. OVERNIGHT, THE ECMWF CONTINUES NW FLOW WITH GOOD MOISTURE. THE
GFS BEGINS TO TURN WEST, WITH A 50% RH IN THE 850-700 MB LAYER OVER
LAKE MICHIGAN. WILL EXPECT ACCUMULATIONS, BUT NOT SURE IF THEY WILL
BE LIGHT OR HEAVY.
EXTENDED (THURSDAY THROUGH SUNDAY)... (11/20)THURSDAY...BOTH MODELS
NOW AGREE ON NW FLOW AND SNOW IN NW LOWER. HOWEVER, THERE ARE STILL
SOME DIRECTIONAL DIFFERENCES (WNW (GFS) VS NW (ECMWF)) WHICH
CONTINUES INTO THE NIGHT. (11/21)FRIDAY...ECMWF GETS INTO A POST
FRONTAL NW FLOW, THE GFS GETS INTO WESTERLY FLOW. ALTHOUGH, BOTH
BEGIN TO DRY OUT WITH THE RIDGE AXIS MOVING THROUGH THE REGION.
MAYBE SOME LEFT OVER LIGHT ACCUMULATIONS, AND THEN STOPPING BY THE
EVENING. DRY OVERNIGHT. (11/22)SATURDAY...TEMPERATURES BEGIN TO WARM
WITH THE CHANCE FOR SNOW AS THE WARM FRONT MOVES INTO THE REGION.
(11/23)SUNDAY...RAIN IS POSSIBLE AS THE MODELS BRING WARM AIR (ABOVE
0C AT 850 MB) AND SFC TEMPERATURES ABOVE FREEZING AS WELL. SO WILL
GO WITH THE CHANCE OF RAIN.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 625 PM EST SUN NOV 16 2014
S/SW FLOW LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO TARGET OUR NW
LWR MICHIGAN TAF SITES (PLN/TVC/MBL)THROUGH MONDAY...DROPPING
CONDITIONS TO IFR WITHIN HEAVIER SNOW BANDS. APN WILL REMAIN VFR
THRU MONDAY AWAY FROM THE LAKE SNOW SHOWERS...WITH JUST A PASSING
LIGHT SNOW SHOWER EXPECTED. S/SW WINDS WILL REMAIN AOB 10 KTS THRU
THE FORECAST PERIOD.
&&
.MARINE...
ISSUED AT 412 PM EST SUN NOV 16 2014
A RELATIVE LULL IN WINDS/WAVES TONIGHT WITH NO MARINE HEADLINES.
ON MONDAY...POTENT ARCTIC COLD FRONT WILL SWEEP ACROSS NRN
MICHIGAN DURING THE DAY WITH WINDS TURNING INTO THE WEST. BUT
WINDS INCREASE SUBSTANTIALLY MONDAY NIGHT WITH GALE FORCE GUSTS A
GOOD BET ON A LARGE PART OF LAKE MICHIGAN...AND HAVE HOISTED A
GALE WARNING. GALE FORCE GUSTS ALSO POSSIBLE LATE MONDAY NIGHT
INTO TUESDAY ON THE HURON SIDE PARTICULARLY FROM THAT STRETCH FROM
THE STRAITS TO PRESQUE ISLE. BUT WILL HOLD OFF ON GALE HEADLINES
AT THIS POINT. SMALL CRAFT ADVISORIES WILL EVENTUALLY BE NEEDED
FOR THE REMAINING NEAR SHORE AREAS.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY UNTIL 10 AM EST MONDAY FOR MIZ008-015.
WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY EVENING
FOR MIZ020-025-026-031-032.
LAKE EFFECT SNOW WATCH FROM MONDAY EVENING THROUGH TUESDAY
EVENING FOR MIZ019-021-022-027-028.
LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EST THIS EVENING FOR
MIZ016.
LH...NONE.
LM...GALE WARNING FROM 4 PM MONDAY TO 7 PM EST TUESDAY FOR LMZ342-
344>346.
LS...NONE.
&&
SYNOPSIS...MJG
SHORT TERM...ADAM
LONG TERM...JSL
AVIATION...MLR
MARINE...ADAMHazardous weather outlook, Nov 16, 4:40 PM EST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 440 PM EST SUN NOV 16 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-171100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 440 PM EST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. ACCUMULATING LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE STRAITS REGION AND EASTERN UPPER MICHIGAN. SEE ONGOING LAKE EFFECT ADVISORIES FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY LAKE EFFECT SNOW AND GUSTY WINDS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY ACROSS A GOOD PORTION OF NORTHWEST LOWER MICHIGAN. GUSTY WINDS WILL RESULT IN SIGNIFICANT BLOWING AND DRIFTING SNOW. SEE ONGOING LAKE EFFECT AND WINTER STORM WATCHES FOR DETAILS. GALE FORCE WIND ARE EXPECTED ON THE GREAT LAKES LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF SNOWFALL TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. ADAM
In the hours before
Local storm report, Nov 16, 4:23 PM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
423 PM EST SUN NOV 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM SNOW 4 WSW BLISS 45.66N 84.93W
11/16/2014 M10.0 INCH EMMET MI TRAINED SPOTTER
SNOWFALL OVER THE PAST 24 HOURS. 6.5 INCHES
HAS FALLEN SINCE 6 AM.
&&
NWS GAYLORD MI
IRIS SYSTEMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 3:59 AM EST | Small Craft Advisory | APX | 48 hr | |
| Nov 17, 4:06 AM EST | Winter Storm Warning | APX | Antrim, Cheboygan, Emmet, Montmorency, Otsego, Presque Isle | 48 hr |
| Nov 17, 4:06 AM EST | Winter Weather Advisory | APX | Alpena, Benzie, Crawford, Grand Traverse, Kalkaska, Leelanau and 6 more | 42 hr |
Nearby
Lake Effect Snow Warnings in Michigan, 2014Every lake effect snow warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.